# SDR CALA2020062001019

- Difficulty date: June 19, 2020
- Submitted: June 20, 2020
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737824
- Aircraft serial: 31659
- Aircraft time: 33,377 hours, 11,418 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Motor
- Part number: 6355C000101
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELECTRIC STAB TRIM FAILED AFTER T/O RAN ELECT STAB TRIM INOP CHE CKLST RETURNED GDL UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE REPLACE THE ELECTRIC STAB TRIM MOTOR PER AMM 27-41-71-400 -801 REPLACED STAB TRIM MOTOR REF AMM 27-41-71-400-801. OPS CHECKS GOOD. NO AUTOLAND REF LP 4990270. ADD EMP:V927111 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1173966  SN OFF 6595 IPC REFERENCE # MOTOR, STAB, HO  OFF 29-2741-9-0011 5830 ON 29-2741-9-0011 6595
